Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

An application of graph theory to algebra


Author: Richard G. Swan
Journal: Proc. Amer. Math. Soc. 14 (1963), 367-373
MSC: Primary 55.10; Secondary 13.90
MathSciNet review: 0149468
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.10, 13.90

Retrieve articles in all journals with MSC: 55.10, 13.90


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1963-0149468-6
PII: S 0002-9939(1963)0149468-6
Article copyright: © Copyright 1963 American Mathematical Society